Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 168, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 10, 2016, 4:15 PM CDT for Wilcox County, Alabama. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2016, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 10, 2016, 4:35 PM CDT
- In force
- 20 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Wilcox County, AL
The radar
The Maxwell AFB radar (KMXX), 124 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
483
WUUS54 KMOB 102115
SVRMOB
ALC131-102145-
/O.NEW.KMOB.SV.W.0168.160710T2115Z-160710T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 445 PM CDT
* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
PINE APPLE...OR 19 MILES SOUTHWEST OF MOSSES...AND IS NEARLY
STATIONARY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL WILCOX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3196 8686 3196 8691 3190 8691 3189 8692
3198 8706 3205 8703 3205 8686
TIME...MOT...LOC 2114Z 195DEG 3KT 3201 8694
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
873
WWUS54 KMOB 102135
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
435 PM CDT SUN JUL 10 2016
ALC131-102144-
/O.CAN.KMOB.SV.W.0168.000000T0000Z-160710T2145Z/
WILCOX AL-
435 PM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILCOX COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3196 8686 3196 8691 3190 8691 3189 8692
3198 8706 3205 8703 3205 8686
TIME...MOT...LOC 2129Z 195DEG 3KT 3203 8693
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:06 PM CDT, 9 minutes earlier.
Area forecast discussion, Jul 10, 4:06 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Mobile AL 406 PM CDT SUN JUL 10 2016 .NEAR TERM /Now Through Monday/...Little overall change in the weather pattern tonight and Monday. Surface ridge of high pressure ridging in from the east over the Gulf of Mexico will maintain the moist and unstable mainly south to southwesterly flow over the area...while a gradually weakening surface trof over interior Alabama and Mississippi remains nearly stationary through Monday. Shortwave trof aloft...just to the west of the forecast area...will continue to allow a series of weak upper level impulses to lift northeast across the area. The combination of these features and the moist and unstable airmass will maintain the unsettled weather pattern across the region. Afternoon showers and storms today will gradually dissipate after dark...with only an isolated chance of pcpn overnight. On Monday...expect much of the same as what we had this weekend...scattered to numerous showers and thunderstorms. As has been the case the past several days...some of the storms tomorrow afternoon will again be strong to briefly severe with damaging winds being the primary threat. Also same as today...max temps will peak late morning with highs in the upper 80s and lower 90s. Widespread clouds...showers and storms tomorrow will also likely bring temps down into the 70s at many locations during the afternoon...although remaining very humid. Lows tonight in the lower 70s inland and the mid/upper 70s coastal. 12/DS .SHORT TERM /Monday night Through Wednesday night/...An upper level trough extending from the Ohio River Valley region to east Texas on continues to bisect two upper high pressure areas heading into the first half of the week. One high over the Desert Southwest/Northern Mexico and the other extending from the western Atlantic into the eastern gulf. Models still depict the trough to remain nearly stationary or edge very slightly eastward, resulting in a continued wet and unsettled weather pattern across the region thru the short term. Meanwhile, a surface ridge remains in a fixed position from the western Atlantic, across the Florida peninsula and into the central Gulf of Mexico. The overall pattern will keep a deeply moist, southerly component of wind and a mix of cloud cover in place. Scattered showers and thunderstorms will occur during the daytime hours with isolated to low end scattered coverage during the overnight hours. A few of the storms could be strong with gusty surface winds, frequent cloud to ground lightning and locally heavy rainfall. Additional widespread rainfall amounts will range from one- half to one inch with locally higher amounts in those areas that experience the passage of stronger thunderstorms. High temperatures Tue and Wed range from the lower to mid 90s interior to 87 to 91 closer to the coast. Low temperatures each night reflect very little change. Low to mid 70s interior, 77 to 81 along the beaches. /10 .LONG TERM /Thursday Through Sunday/...Upper level trough will eventually weaken and eject eastward through the end of the week, allowing an upper ridge to become re-established over the southern plains and northern Gulf of Mexico. A strong upper level shortwave over the northern plains/upper midwest mid week will move east over the northern Atlantic through Friday, but the main upper impulses should remain north of the region. However, isolated to scattered showers and thunderstorms will continue to occur each day across the entire forecast area through the long term, again peaking during the maximum heating hours in the afternoon and early evening. High temperatures will continue to range from 90 to 95 degrees inland areas with upper 80s at the beaches. Low temperatures will range from 73 to 78 degrees inland areas and around 80 degrees along the beaches. /10 && .MARINE...A persistent ridge of high pressure will continue to stretch from the western Atlantic into the central Gulf of Mexico through the upcoming week. With this pattern...a light to occasionally moderate mainly southwest wind flow will persist. Little change in seas expected this week. Scattered to numerous showers and storms through Monday...gradually decreasing in coverage later in the week. 12/DS && .PRELIMINARY POINT TEMPS/POPS... Mobile 75 89 77 91 / 30 50 20 40 Pensacola 77 90 78 91 / 30 40 10 30 Destin 80 89 80 90 / 30 40 20 30 Evergreen 73 91 72 94 / 40 50 20 30 Waynesboro 71 90 73 94 / 40 50 20 30 Camden 73 91 73 94 / 40 50 20 30 Crestview 73 90 72 94 / 20 40 20 30 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jul 10, 3:59 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 359 PM CDT SUN JUL 10 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-112100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 359 PM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL CARRY OVER INTO THE EVENING AND POSSIBLY THROUGH THE NIGHT. A FEW STORMS COULD BECOME STRONG TO SEVERE...ACCOMPANIED WITH DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE. THE BETTER COVERAGE OF STORMS LOOKS TO SET UP TO THE SOUTH...REDEVELOPING OVER THE COASTAL WATERS AND COASTAL ZONES THROUGH THE NIGHT AND PREDAWN HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD BECOME STRONG TO BRIEFLY SEVERE...ACCOMPANIED WITH DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE. BEFORE DAILY STORMS DEVELOP...HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES THROUGH MOST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-112100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 359 PM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR DEVELOPING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY RAINFALL WILL ALSO BE COMMON IN ANY OF THE STRONGER MARINE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY RAINFALL WILL ALSO BE COMMON IN ANY OF THE STRONGER MARINE STORMS.
In the hours before
Special weather statement, Jul 10, 1:49 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
149 PM CDT SUN JUL 10 2016
ALZ058-060-101930-
CRENSHAW AL-COVINGTON AL-
149 PM CDT SUN JUL 10 2016
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN CRENSHAW AND NORTHEASTERN COVINGTON COUNTIES UNTIL 230 PM
CDT...
AT 149 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED OVER
DOZIER...OR 14 MILES NORTH OF OPP...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRANTLEY...DOZIER AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3153 8616 3153 8620 3139 8619 3137 8637
3152 8649 3178 8615 3166 8615 3166 8616
3165 8616 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1849Z 245DEG 17KT 3149 8634Special weather statement, Jul 10, 2:08 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
208 PM CDT SUN JUL 10 2016
ALZ055-056-059-262-264-FLZ201-203-205-101930-
BALDWIN CENTRAL AL-MONROE AL-ESCAMBIA AL-CONECUH AL-
BALDWIN INLAND AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
OKALOOSA INLAND FL-
208 PM CDT SUN JUL 10 2016
...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN CONECUH...CENTRAL BALDWIN...SOUTH CENTRAL
MONROE...ESCAMBIA...NORTHWESTERN ESCAMBIA...SANTA ROSA AND
NORTHWESTERN OKALOOSA COUNTIES UNTIL 230 PM CDT...
AT 207 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR POARCH CREEK RESERVATION TO 8 MILES EAST OF I65
AND AL 113...AND MOVING NORTH AT 30 MPH. OTHER STRONG STORMS WERE
LOCATED FURTHER SOUTH JUST TO THE NORTH OF I10...ALSO MOVING NORTH
AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...ATMORE...BREWTON...EVERGREEN...CENTURY...FLOMATON...
MCCULLOUGH...EAST BREWTON...URIAH...MOLINO...CASTLEBERRY...EXCEL...JAY...
REPTON...POLLARD...RIVERVIEW...POARCH CREEK RESERVATION...I65 AND AL 21...
I65 AND AL 113 AND I65 AND US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3102 8780 3142 8749 3148 8672 3072 8677
3059 8773
TIME...MOT...LOC 1907Z 205DEG 36KT 3107 8758 3124 8717Special weather statement, Jul 10, 2:41 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
241 PM CDT SUN JUL 10 2016
ALZ059-060-FLZ203-205-102030-
COVINGTON AL-ESCAMBIA AL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
241 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON...SOUTHEASTERN ESCAMBIA (AL)...NORTHEASTERN
SANTA ROSA AND NORTHWESTERN OKALOOSA COUNTIES UNTIL 330 PM CDT...
AT 240 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 12 MILES
NORTHWEST OF BAKER...OR 19 MILES SOUTHEAST OF BREWTON...MOVING
NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BREWTON...BAKER...EAST BREWTON AND RIVERVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3067 8680 3071 8697 3087 8717 3115 8710
3103 8645
TIME...MOT...LOC 1940Z 207DEG 15KT 3091 8684Local storm report, Jul 10, 3:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG 3 SW I65 AND US 84 31.38N 87.04W
07/10/2016 CONECUH AL PUBLIC
TREES DWON BLOCKING I-65 6 MILES SW OF EVERGREEN ALABAMA
VIA TWITTER.
&&
GENEJLocal storm report, Jul 10, 3:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM TSTM WND DMG 5 NE MOBILE REGIONAL AI 30.73N 88.18W
07/10/2016 MOBILE AL 911 CALL CENTER
TREES ON POWER LINES ON FOREST OAKS DR.
&&
GENEJSpecial weather statement, Jul 10, 3:42 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT SUN JUL 10 2016
ALZ054>058-060-102115-
BUTLER AL-MONROE AL-CRENSHAW AL-COVINGTON AL-CONECUH AL-WILCOX AL-
342 PM CDT SUN JUL 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CONECUH...NORTHEASTERN MONROE...SOUTHERN CRENSHAW...
NORTHWESTERN COVINGTON...SOUTHEASTERN WILCOX AND BUTLER COUNTIES
UNTIL 415 PM CDT...
AT 341 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PETERMAN TO 9 MILES SOUTH OF MCKENZIE...AND MOVING
NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...MONROEVILLE...EVERGREEN...PETERMAN...GEORGIANA...MCKENZIE...
RED LEVEL...BEATRICE...PINE APPLE AND I65 AND US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3122 8676 3126 8677 3126 8683 3157 8738
3209 8720 3205 8718 3205 8705 3167 8618
TIME...MOT...LOC 2041Z 227DEG 14KT 3159 8725 3141 8677The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:26 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jul 10, 7:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 10, 7:52 AM CDT | Special Marine Warning | MOB | 53 min | |
| Jul 10, 9:13 AM CDT | Special Marine Warning | MOB | 32 min | |
| Jul 10, 11:55 AM CDT | Special Weather Statement | MOB | Covington | 50 min |
| Jul 10, 12:51 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| Jul 10, 1:02 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jul 10, 1:10 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 26 min |
| Jul 10, 1:11 PM CDT | Areal Flood Advisory | MOB | Mobile | 2 hr |
| Jul 10, 1:49 PM CDT | Special Weather Statement | MOB | Crenshaw | 41 min |
| Jul 10, 2:08 PM CDT | Special Weather Statement | MOB | Conecuh, Escambia | 22 min |
| Jul 10, 2:44 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh | 46 min |
| Jul 10, 3:42 PM CDT | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw | 33 min |
| Jul 10, 4:38 PM CDT | Special Weather Statement | MOB | Covington | 52 min |
| Jul 10, 4:41 PM CDT | Special Weather Statement | MOB | Choctaw | 49 min |
| Jul 10, 5:07 PM CDT | Areal Flood Advisory | MOB | Choctaw | 53 min |
| Jul 10, 5:14 PM CDT | Special Weather Statement | MOB | Marengo | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.